# SDR FOTR2016911104

- Difficulty date: November 10, 2010
- Submitted: November 10, 2010
- Operation: General aviation
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 50,822 hours, 28,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT FLOOR SUPPORT AT LBL 18 FROM BS. 1174- 1231. REPAIRED NR11104 FASI W/O 20169.
